# SDR USAA2009010590012

- Difficulty date: December 19, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6072800 - CORROSION ON SEAT TRACK BETWEEN FR36 TO FR38, -Y765 AT 4 LOCATIONS.  REPAIRED SEAT TRACK BETWEEN FR36 TO FR38, -Y765 IAW A320 SRM 51-72-11.
